• Atticus Noyle Atticus Noyle
    August 25, 2010
    Can Metamucil cause headaches?
    Atticus Noyle Atticus Noyle
    August 25, 2010

    I was constipated for about a week and a half, so I started taking Metamucil for four days. The constipation went away for the most part, but now I've had really bad headaches for about three days. Is there a connection? Thank you.

    READ MORE

FROM OUR EXPERTS


FROM OUR COMMUNITY

  • musibeth September 09, 2010
    musibeth
    September 09, 2010

    Could it be dehydration?  You really have to drink a lot of water with Metamucil....I had a friend who's Dr had him taking it regularly (he was in a wheelchair, constipation is a typical problem), and if he didn't drink at least two glasses of water with it he got a headache.

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.

Most Popular

http://www.healthcentral.com/migraine/cf/slideshows/10-ways-for-migraineurs-to-sneak-in-some-exercise
Migraine Medications and Treatments
Exercise Tips for Migraineurs
Support, Advocacy, Legal Issues
6 Indulgences for Moms with Migraines